# SDR O9IA20160208002

- Difficulty date: February 6, 2016
- Submitted: February 9, 2016
- Operation: Air carrier
- Aircraft: N543LM
- Make and model: Lear 35LEAR
- Aircraft serial: 350426
- Aircraft time: 13,208 hours, 11,229 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 74407235
- Part serial: 094108
- Condition: Faulty
- Location: Zone 400
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT ENG FIRE LIGHT ON HANDLE ILLUMINATED FOR ABOUT 10 SECONDS DURING DECENT.  ENG WAS ALREADY AT IDLE & LIGHT EXTINGUISHED.  THERE WERE NO OTHER SIGNS OF FIRE NOTED BY THE CREW.  OPENED THE COWLINGS & CHECKED FOR SIGNS OF A FIRE & FOUND NONE.  WIRING IN THE FIRE DETECTION TEST SYS CHECKED OUT GOOD.  RESISTANCE CHECK OF ALL THREE FIRE LOOPS WERE GOOD.  THE AFT TAILPIPE FIRE LOOP FAILED ITS INSULATION CHECK.  THE DEFECTIVE UNIT WAS REMOVED, PN 744-07235, SN 094108 & A NEW LOOP INSTALLED, PN 744-07235 & SN 152308.  CHECK OF THE FIRE LOOP SYS CHECKED GOOD.  RETURNED THE ACFT TO AIRWORTHY CONDITION & PERFORMED A SATISFACTORY CHECK FLIGHT.  OK FOR SERVICE.
